Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: working-out while on psych meds

Posted by rculater on January 14, 2012, at 10:55:21

In reply to Re: working-out while on psych meds JohnLA, posted by sleepygirl2 on January 13, 2012, at 14:09:09

I have always stopped working out while on meds - i think i may have worked out on prozac. The others make me heavy, sweat more, give up easier.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rculater thread:1006931
URL: http://www.dr-bob.org/babble/20120108/msgs/1007228.html